Bennett Palmer's Home Page

e-mail:
palmbenn@isu.edu

LINKS

Math 275

Math 360

                                                                                             

RECENT PAPERS/PREPRINTS

  • Stability of spherically confined nanodrops,
    (preprint)
    PDF

  • Bifurcation and symmetry breaking of nodoids with fixed boundary,(with Miyuki Koiso and Paolo Piccione ),
    to appear in Advances in the Calulus of Variations.
    PDF

  • Remarks on a convergent flow for marginally trapped surfaces in Lorentz-Minkowski space
    Journal of Mathematical Physics 56, 013501 (2015)
    PDF

  • Anisotropic Wavefronts and Laguerre Geometry
    Journal of Mathematical Physics 56, 023503 (2015)
    PDF

  • Rotating drops with helicoidal symmetry (with Oscar M. Perdomo)
    Pacific Journal of Math Vol. 273, No. 2, 2015
    PDF

  • Equlibrium shapes of cylindrical rotating liquid drops Preprint, (with Oscar M. Perdomo)
    to appear in Bulletin of the Brazilian Math. Society
    PDF

  • Axially symmetric volume constrained anisotropic mean curvature flow
    PDF ( with Wenxiang Zhu)
    Calculus of Variations and P.D.E.,Volume 50, 2014, Issue 3-4 , pp 639-663

  • Stable surfaces with constant anisotropic mean curvature and circular boundary
    PDF(with Miyuki Koiso) , Proc. Amer. Math. Soc. 141 (2013), 3817-3823

  • Stable closed equilibria for anisotropic surface energies: Surfaces with edges
    PDF Journal of Geometric Mechanics Vol. 4, no. 1, 2012 89-97.

  • Equilibria for anisotropic surface energies with wetting and line tension
    PDF ( with Miyuki Koiso) Calculus of Variations and Partial Differential Equations.volume 43, March 2012, 555-587.

  • Area minimization among marginally trapped surfaces
    PDF .
    Calculus of Variations and Partial Differential Equations: Volume 41, Issue 3 (2011).

  • Helicoidal surfaces with constant anisotropic mean curvature
    PDF ( with Chad Kuhns ) Journal of Mathematical Physics 52, 073506 (2011)

  • Anisotropic umbilic points and Hopf's Theorem for surfaces with constant anisotropic mean curvature
    PDF ( with Miyuki Koiso) Indiana Univ. Math. J. 59 (2010), no. 1, 79--90

  • Stability of non liquid bridges
    PDF ( with Josu Arroyo and Miyuki Koiso) Matematica Contemporanea, Vol 40, 243-260

  • Anisotropic surface energy
    Proceedings of the Symposium on Riemenn Surfaces, Harmonic Maps and Visualization
    Osaka City University, 2009. ( with Miyuki Koiso)

    PDF

  • Eqilibria for anisotropic bending energies
    PDF J. Math. Phys., Vol. 50, no. 2, 2009.

  • Equilibria for anisotropic energies and the Gielis Formula
    ( Forma, Vol. 23, no. 1, 2008), ( with Miyuki Koiso).
    PDF

  • A uniqueness theorem for stable anisotropic capillary surfaces
      ( with Miyuki Koiso)
    SIAM Journal on Mathematical Analysis, 2007, Vol. 39, no. 3, 721-741 PDF

  • Rolling Construction for Anisotropic Delaunay Surfaces
    ( with Miyuki Koiso)
    PDF Pacific J. of Math., 2008, no. 2, 345-378.

  • Variational Problems which are Quadratic in the Surface Curvatures
    PDF
    Curvature and Variational Modeling in Physics and Biophysics

  • Stability of anisotropic capillary surfaces between parallel planes.
    ( with Miyuki Koiso)
    Calculus of Variations and Partial Differential Equations, 2006, Vol. 25, no. 3, 275-298. PDF

  • Anisotropic capillary surfaces with wetting energy
    ( with Miyuki Koiso)
    Calculus of Variations and Partial Differential Equations, 2007, Vol. 29, no. 3, 295-345. PDF

  • Geometry and Stability of surfaces with constant anisotropic mean curvature. PDF
    Indiana Univ. Math. J., 54, issue 6, 2005 ( with Miyuki Koiso)

  • Geometry and Stability of Bubbles with Gravity,
    (Indiana Univ. Math. J. 54 No. 1 (2005), 65-98) ( with Miyuki Koiso )
    PDF

  • On a variational problem for soap films with gravity and partially free boundary,
    ( with Miyuki Koiso)
    Journal of the Mathematical Society of Japan, 57 (2005), no. 2, 333--355 PDF

  • Uniqueness Theorems for Willmore Surfaces with Fixed and Free Boundaries,
    ( Indiana University Math. J.,49(2000) no. 4)
    PDF

    LINKS

    ISU Math Department

    Idaho State University

    ISU Webmail

    A great collection of photos of Pocatello by Vitit Kantabutra is here

    Open access math journals

    Pocatello Idaho State Journal

    KPVI

    Geometry group-Universidad de Murcia